MAUDE Adverse Event Report: PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ 1.2 ML

PROLLENIUM MEDICAL TECHNOLOGIES INC REVANESSE LIPS+ 1.2 ML
Model Number 40149
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 01/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 a patient received 0.75cc of revanesse lips+ into their lips.Prior to injection the patient received chlorhexadine mouth rinse and compounded lidocaine 23% + tetracaine 7% topical anesthetic applied to their lips and therefore into their mouth.The patient also had a lip injection with the same product in (b)(6) 2023 with no issues or adverse events.During the injection the injector felt that the lips "blanched" very easily and appeared "more irritated".These concerns resolved by the end of the injection and there was no concerns or adverse events at the end of appointment.The injector was confident that there was no "vascular occlusion".At a follow up visit 4 weeks later it was noted that the patients lips still "looked swollen".There was not pain, no angioedema or signs of allergic reaction, no nodules and no inflammation.The after photos show a lower lip that is similar in size and shape to the pre photo.The upper lip is filled to a size larger than the lower lip, which is not a natural or pre filler state.The vermillion border is not swollen or distorted and the lip creases / wrinkles are still present.Product can be seen thru the epithelium of the upper lip.There are no signs of edema or an allergic reaction.My clinical opinion is that this case does not represent an adverse event but rather an excessive volume correction of the lips.The excess volume may also have caused brief compromise of the vascular flow, which would cause the blanching seen at the time of injection.If the patient is concerned with the increased volume of the lips it can be easily corrected with hyaluronidase.Internal report number: (b)(4).

Brand Name
REVANESSE LIPS+ 1.2 ML
Common Device Name
REVANESSE LIPS+
Manufacturer (Section D)
PROLLENIUM MEDICAL TECHNOLOGIES INC
138 industrial parkway n
aurora, on L4G 4 C3
CA  L4G 4C3
Manufacturer Contact
ario khoshbin
138 industrial parkway n
aurora, on L4G 4-C3
CA   L4G 4C3
MDR Report Key18768853
Report Number3004423487-2024-00001
Device Sequence Number7739474
Product Code LMH
UDI-Device Identifier10669808003032
UDI-Public10669808003032
Combination Product (Y/N)Y
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P160042 S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/07/2024
Device Model Number40149
Device Lot Number22I088
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2024
Initial Report FDA Received Date02/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age36 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite